Anginal attack following a sodium bicarbonate and hydrocortisone injection.
Аннотация
A case of a 73-year-old man with variant angina who developed chest pain and shock following an injection of sodium bicarbonate and hydrocortisone is reported. The electrocardiogram (ECG) during the chest pain attack revealed ST elevation in leads II, III and aVF. It returned to a normal pattern 10 min later. Coronary angiography, performed 2 hours after the anginal attack, showed no significant coronary arterial stenosis. One month later, an injection of ergonovine (16 micrograms) into the right and left coronary arteries induced spasms in segments 4 and 13, with ischemic ECG changes. Possible causes of the anginal attack are a coronary arterial spasm induced by the allergic reaction to hydrocortisone and/or serum alkalosis due to the sodium bicarbonate injection triggered by hyperventilation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.